# SDR USAA20100505SB068

- Difficulty date: May 2, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP85129H
- Part serial: P100032
- Condition: Leaking
- Location: Apu Bay
- Part time: 50,043 hours, 32,687 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CLT - FLIGHT ATTENDANTS REPORTED AN ODOR / DIRTY SOCK SMELL IN THE CABIN.  MAINTENANCE ISOLATED THE ODOR TO THE APU RUNNING.  OIL WAS FOUND ON THE APU TURBINE BLADES.  MAINTENANCE REMOVED AND REPLACED THE APU ASSEMBLY PER JOB CARD 03L70349006 ALONG WITH THE APU EXHAUST DUCT PER MM 49-81-11-404.  APU PERFORMANCE CHECK OK PER JOB CARD 03L70349007.
